You are not currently logged in.
Access JSTOR through your library or other institution:
On Strassen's Law of Iterated Logarithm for Stationary Gaussian Sequences
Chandrakant M. Deo
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 35, No. 3, Dedicated to the Memory of P. C. Mahalanobis (Sep., 1973), pp. 295-306
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049880
Page Count: 12
You can always find the topics here!Topics: Logarithms, Random variables, Integers, Spectral energy distribution, Gaussian distributions, Probabilities, Covariance
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
It is shown that Strassen's law of iterated logarithm holds for a class of stationary Gaussian sequences.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1973 Indian Statistical Institute